MAUDE Adverse Event Report: AVALIGN GERMAN SPECIALTY INSTRUMENTS V. MUELLER; RIGHT ANGLE ELECTRODE WITH SUCTION

AVALIGN GERMAN SPECIALTY INSTRUMENTS V. MUELLER; RIGHT ANGLE ELECTRODE WITH SUCTION
Model Number LA8513
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 07/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the instrument appears to be coming out and tech indicated that it was burning the liver.

Brand Name
V. MUELLER
Common Device Name
RIGHT ANGLE ELECTRODE WITH SUCTION
Manufacturer (Section D)
AVALIGN GERMAN SPECIALTY INSTRUMENTS
626 cooper ct
schaumburg,
MDR Report Key10440224
Report Number1421101-2020-00003
Device Sequence Number2171468
Product Code GEI
UDI-Device Identifier10885403054051
UDI-Public10885403054051
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberLA8513
Device Catalogue NumberLA8513
Device Lot NumberJ18VIN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2020
Initial Report FDA Received Date08/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;